| Catalog Number |
4845-0106 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Inflammation (1932); Injury (2348); Reaction (2414)
| Date of Event |
08/06/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported through the filing of a lawsuit that allegedly the patient was implanted with an lfit anatomic cocr v40 femoral head on his right hip on or about (b)(6) 2011.It is further alleged that he suffered injuries as a result of implantation and explantation of the device at issue, and excessive levels of chromium and cobalt in his blood.The patient will have the femoral head at issue explanted on or about (b)(6) 2018.